MathSciNet Relay Station
MathSciNet bibliographic data
MR370329 50B30 (20H15)
Delone, B. N.; Štogrin, M. I. A simplification of the proof of the Schönflies theorem. (Russian) Dokl. Akad. Nauk SSSR 219 (1974), pp. 95–98.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement